# SDR ASAA2021112736716

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 40,174 hours, 11,622 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP (CONTROL CABIN) LIGHT ILLUMINATED ON MASTER RECALL. GROUNDED - YES. VERIFIED FLT DECK TRIM VALVE FAULT ON RH PZTC PER B737-800 FIM 21-62 TASK 801. ACCOMPLISHED FIM 21-62 TASK 832 AND FAULT LT RESET. GROUND CHK SUCCESSFUL.
